# SDR HALA2022030400068

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 35,427 hours, 5,595 cycles
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AFTER LANDING #1 ENG SHOWED EGT OVERHEAT (PEGGED RED), IMMEDIATELY SHUT DOWN ENGINE, ALSO SHOWING ENG 1 MINOR FAULT. (REPEAT) //  PERFORMED TSM 77-21-00-810-849-A. DURING INSPECTION OF EGT WIRING HARNESS, FOUND A LOOSE CONNECTION ON TERMINAL BLOCK 3019VC ALUMEL (GREEN). TIGHTENED NUT AND SECURED CONNECTION. PERFORMED ENGINE #1 RUN PER AMM 71-00-00-860-810-A, NO DEFECTS NOTED. SYSTEM BITE TEST OF EEC #1 CH.A & CH.B, TEST OK. NO FAULTS NOTED. PER AMM 73-21-00-710-812-A. OK FOR SERVICE.
